# SDR DALA2023031501891

- Difficulty date: February 28, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N954DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38741
- Aircraft time: 23,084 hours, 11,344 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2649195) DURING ACCOMPLISHMENT OF EO 2500-01853, DISCREPANCIES WERE FOUND WITHIN THE WORK CARDS. ACCOMPLISH FLOORING MODS VA 97747MA REV B IN CONJUNCTION WITH EO 2500-01853.
